# SDR 95ZZZX3269

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13MN
- Make and model: Cessna 414
- Aircraft serial: 4140422
- Engine: Cont TSIO520J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Arm Pin
- Part number: 539740
- Condition: Worn
- Location: Lt Eng Cyls
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROCKER ARM PINS WERE WORN ON ONE SIDE BEYOND LIMITS.  SUSPECT WEAR WAS DUE TO AGE OF PARTS AND POSSIBLE OIL STARVATION.
